# SDR AWXA200500902

- Difficulty date: July 12, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON FLOORBEAM LOCATED AT +Y1180 AND BETWEEN FR 66+4" AND FR 68-5".  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED FLOORBEAM AT +Y1180 AND BETWEEN FR 66+4" AND FR 68-5" AND INSTALLED NEW FLOORBEAM IAW AIRBUS 320 SRM 51-42-11.
